Doctor insights on:
Sertraline Side Effects
Caution is good: A healthy level of caution/concern is a good thing. Most patients who experience side effects with zoloft (sertraline) will have them early on and often they are temporary. With a little time they may go away as you adjust to the medication. To expect side effects to occur spontaneously later in treatment when no changes of dose or meds are made would be not advised since this would be highly unusual. ...Read more
Currently taking 250mg of sertraline. I just consumed a beverage that had 50mg ginseng; is this safe to drink while taking sertraline? Side effects?
Zoloft (sertraline) side effects. 25 mg. Really nervous to try it tonight. Will it make me dizzy?!
Dear Ocelot,: So much fear. Try to be less anxious about this. Although every medication including zoloft (sertraline) has potential side effects - I have treated thousands of patients w zoloft (sertraline) with good results. It has been reported that 10 to 20% of people on zoloft (sertraline) may experience dizziness at one time or another. That means there is an 80 to 90% chance that you won't experience dizziness. Take care. ...Read moreSee 1 more doctor answer
Could this be a Zoloft (sertraline) side effects? I was doing some yoga with my P90X work out then my bones felt very sensitive?
Zoloft (sertraline): Usually this kind bone pain is not side effects of zoloft (sertraline). Actually, ssri, such as zoloft (sertraline) might improve your pain tolerance and nervousness control. What dose of zoloft (sertraline) you are taking. If the dose is less than 100mg, you can ask your physician to consider to increase dose. If you experience nervousness or anxiety you can take the medication twice a day with the same total dose per day. ...Read more
My psychiatrist prescribed Zoloft (sertraline) 50mg and clonazepam 1mg at day and clonazepam 2mg at bedtime. Is the reason of this is to ease Zoloft (sertraline) side effects?
TAPER SLOWLY: Sorry question not really clear. Are you asking how to taper off of zoloft (sertraline) and avoid side-effects or are you having side effects from the zoloft (sertraline)? To get off zoloft (sertraline) first speak with your physician and discuss the pros and cons. You taper off slowly over time like every 2-4 weeks depending on the dose. If you have side effects then speak with your physician. ...Read more
- Talk to a doctor live online for free
- Sertraline 50mg side effects
- Sertraline side effects diarrhea
- Side effects of sertraline hydrochloride
- Ask a doctor a question free online
- Side effects of sertraline
- Sertraline 100 mg side effects
- Sertraline 50 mg side effects
- Sertraline 200 mg side effects
- Talk to a neurologist online